# SDR 2020F00154

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111T10021
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N385 DISCREPANCY: CORROSION ON BULKHEAD STA 955 RIGHT WHEEL WELL BELOW WING SPLICE PLATE FITTING. CORRECTIVE ACTION: REMOVED CORROSION AND REPAIRED STA.955 RBL 97 CENTER AFT SPAR LOWER CHORD IAW AIRBORNE/PEMCO EA 57-67-019.
